Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am diabetic and i have a severe pain in right hand biceps

Sir, I am 45 yr.old guy. Traced out diabities 2 months before. Hence, I am a diabitic - in begining stage. My doctor has recommended Diaglim-MP1 1 tab each morning & night before meals. It severely pains in my biceps, particularly on right hand side. Doctor says controlling sugar levels will gradually reduce that pain. Pl. suggest. Can it be due to acidity also. Doctor says Frozen shoulder . I am pure vegetarian & tea-totaller from India. Please advise.
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
it is brachial plexus neuropathy. U take tab tramadol one tan after dinner for 5 days ans tab nova plus 75 mg or tab pregator one tab after diiner for 30 days. along with thse two tabs take myoril 8mg two times after food for one week.
but sugar level need to be in normal limit to stop further attack.
Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Sports Medicine Specialist Dr. Abhay Dikshit's  Response
For any diabetic person, the control of sugar level is a prime thing.
This again is a life style disorder, it requires medication+exercise+Food habits, all the three watched vigilently will help in controlling sugar and subsequently other problems also.
Yet, you have to go for thorough investigations, consultation and counselling and very important avoidance of risk factors.
Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor